# SDR AALA201809209015

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 10,733 hours, 4,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT TAMPER SEAL WAS BROKEN.  REPLACED THE TAMPER SEAL.
